# SDR CALA2021041400458

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 57,049 hours, 17,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13148
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0555: FRAME 310.5 CRACKED AT S4L.  REF HAECO GSO NR 92 82742 PERFORMED DAMAGE REMOVAL IAW HAECO REO-G23005 STAGE 1 STEP 5. PE RFORMED HFEC INSP OF CUTOUT, NO FURTHER DAMAGE NOTED. PERFORMED .040 CUT PER HAECO REO-G23005, STAGE 1 STEP 7. ACCOMP DVI OF ARE A IAW B757 SRM 51-10-08. FORMED J SECTION REPAIR AND SHIM IAW HA ECO REO-G23005. J SECTION REPAIR DOUBLER HAET TREATED TO -T62 BMS5-95 SEALANT PER HAECO REO-G23005 AND SOPM 20-50-19 STEP 15. D RADIUS FOR PROPER FIT OF .14 INCHES. ASSEMBLED PARTS WET WITH P 13 AND SRM 51-20-01 ITEM 10. J SECTION REPAIR REQ .19 INCH BEN STAGE 4 FIG 2. RESTORED FINISH IAW HAECO REO-G23005 STAGE 4 STE IAW BAC 5602. LOCATED AND DRILLED J SECTION PER HAECO REO-G23005 INSTALLED J SECTION AND FILLER AND STRINGER CLIP IAW HAECO REO-G 23005 STEP 16 AND SRM 51-40-02 ITEM 16. REPAIRED J SECTION REQ . 05" GAP ON RETURN FLANGE, ACTUAL GAP IS .075". VERIFIED .14" RAD IUS AND .075" GAP APPROVED ON FINAL REO STEP 18. ACCOMP FIT TO V ERIFY ANY POTENTIAL CONTACT TO THE FRAME. NO CONTACT AT THIS TIME.
